# SDR WX0A2015111772999

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,997 hours, 47,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND FLIGHT DECK EMER LIGHTS WILL NOT STAY ILLUMINATED WITH SWITCH PLACED ON.  CHARGED EMER LIGHTS BATTERY PACKS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
